
Anti Cold Suspension
Price:
Get Latest Price
In Stock
Product Specifications
Salt Composition | Paracetamol IP 125mg Phenylephrine HCl 5mg Chlorpheniramine Maleate 2mg per 5ml |
Origin of Medicine | India |
Pacakaging (Quantity Per Box) | 10 bottles per box |
Drug Type | Other, Allopathic |
Ingredients | Paracetamol Phenylephrine Chlorpheniramine Maleate |
Physical Form | Other, Liquid Suspension |
Function | Other, Provides relief from symptoms of cold and flu |
Recommended For | Adults and children (as directed by a physician) |
Dosage | As prescribed by the doctor |
Dosage Guidelines | Take after meals 2-3 times a day or as directed |
Suitable For | Other, All age groups (check specific dosage for children) |
Quantity | 100ml per bottle |
Storage Instructions | Store in a cool dry place away from direct sunlight |
Company Details
Business Type
Exporter, Manufacturer, Supplier, Trading Company
Employee Count
50
Establishment
2016
Working Days
Monday To Saturday
GST NO
24ARHPG5465D1Z0
Payment Mode
Others
Certification
ISO, WHO GMP
Related Products
Explore Related Categories
More Product From This seller
Seller Details
GST - 24ARHPG5465D1Z0

Ahmedabad, Gujarat
Proprietor
Mr Rajat Rajesh Gupta
Members since
7 Years
Address
Second Floor, Plot No. 4801/5, Phase-4, Behind Indo German Tool Room, Gidc Vatva, Ahmedabad, Gujarat, 382430, India
pharmaceutical syrups in Ahmedabad
Report incorrect details